# SDR FDEA202211202942

- Difficulty date: November 20, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 91,283 hours, 22,253 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB23122
- Condition: Gouged
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING DROOPE LE I/B OUTER SURFACE HAS EDGE CUT AND GOUGED AS MARKED  74-027 REPAIRED R/H WING DROOPE L/E OUTER SURFACE AT STA XDLE=309 IAW MD-11 SRM 57-40-01-2R   REPAIR 15.
